# SDR UPS96520206

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Ind Lght
- Part number: 43467410332205
- Condition: Defective
- Location: Instr Panel
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW HAD ON GEAR DOWN AND LOCKED INDICATION.  FOUND THE CAP ASSEMBLY OF THE INDICATOR LIGHT WOULD NOT LOCK INTO THE BASE, THIS CAUSED THE BULB TO NOT WORK.  REPLACED NOSE GEAR INDICATION LIGHT ASSEMBLY NR 434-674-1033-2205, CHECKED OP AND OPS OK.
